Advertisement

Approximation by polynomials on star-shaped subsets of Cn

  • E. M. Chirka
Article
  • 45 Downloads

Abstract

It is proved that every function holomorphic in a star-shaped domain in Cn can be approximated by polynomials uniformly on compact subsets.

Keywords

Compact Subset 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    E. M. Chirka, “Approximation by holomorphic functions on smooth manifolds in Cn,” Matem. Sborn.,78 (120), No. 1, 101–123 (1969).Google Scholar
  2. 2.
    B. V. Shabat, Introduction to Complex Analysis [in Russian], Moscow (1969).Google Scholar

Copyright information

© Consultants Bureau 1974

Authors and Affiliations

  • E. M. Chirka
    • 1
  1. 1.V. A. Steklov Mathematical InstituteAcademy of Sciences of the USSRUSSR

Personalised recommendations